Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A note on the cone restriction conjecture in the cylindrically symmetric case

Author: Shuanglin Shao
Journal: Proc. Amer. Math. Soc. 137 (2009), 135-143
MSC (2000): Primary 42B10, 42B25; Secondary 35L05
Published electronically: August 26, 2008
MathSciNet review: 2439434
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we present two arguments showing that the classical linear adjoint cone restriction conjecture holds for the class of functions supported on the cone and invariant under spatial rotation in all dimensions. The first is based on a dyadic restriction estimate, while the second follows from a strengthening version of the Hausdorff-Young inequality and the Hölder inequality in Lorentz spaces.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 42B10, 42B25, 35L05

Retrieve articles in all journals with MSC (2000): 42B10, 42B25, 35L05

Additional Information

Shuanglin Shao
Affiliation: Department of Mathematics, University of California, Los Angeles, California 90095-1555
Address at time of publication: School of Mathematics, Institute for Advanced Study, Einstein Drive, Princeton, New Jersey 08540

PII: S 0002-9939(08)09668-8
Received by editor(s): October 9, 2007
Published electronically: August 26, 2008
Communicated by: Hart F. Smith
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia